# SDR SIMA20141119003

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 36,158 hours, 32,376 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX681398
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FL360 CYAN EICAS MSG HYD 1 LO QTY POINTER AMBER IN AMBER RANGE 2900 PSI ENG DRIVEN HYD PUMP.  R & R NR 1 ENG HYD PUMP IAW MM 29-10-03.  OPERATIONS CHECKED, LEAK CHECKED GOOD.
